# SDR CALA2025120911960

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N27287
- Make and model: Boeing 737-8
- Aircraft serial: 60709
- Aircraft time: 9,686 hours, 3,338 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: TDH71205001
- Condition: Faulty
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

FEEL DIFF PRESS LIGHT CAME ON DURING HIGH SPEED REGIME TAKEOFF ROLL. REFERENCED QRC. PERFORMED FIM 27-31 TASK 803 UP TO PARA D STEP 1B. FOUND BOTH FEEL SYS PITOT PROBE FLEX LINES DROOPED BELOW THE PROBES.  REMOVED BOTH PROBES, CORRECTLY POSITIONED FLEX LINES ABOVE BOTH PROBES, AND REINSTALLED BOTH PROBES(REF ELB PAGE NO. 7195068 FOR ADD EMP:U412364 WORK PERFORMED). NO MESSAGES PRESENT ON OMF. CONTINUE TS FROM FIM 27-31 TASK 803 PARA D STEP 2. ALSO, THE FEEL DIFF PRESS LIGHT IS STILL ILLUMINATED CONTINUED T/S REF FIM 27-31 TASK 803. FOUND FEEL PRESSURE SWITCH ANNUCIATOR RELAY R981 WAS SHORTING, REPLACED REF WDM 27-33-11-1. OPS CHECK GOOD.PARTS USED:  58-2709-3-0001,QTY :1 ADD EMP:U305227
